# SDR EIA2004122

- Difficulty date: September 22, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING CORROSION LEFT WING JUST AFT NR 12 K-FLAP, LOWER LEADING EDGE AT FIXED COMPOSITE FAIRING.  SUSPECT INT METAL STRAP CORROSION.  REMOVED CORROSION PER SRM 51-10-01, REWORK AREA 3 IN LONG BY .5 IN WIDE, BY 0.04 IN DEEP IS OUT OF SRM 57-20-01, FIG 1 LIMIT.  REPLACED STRAP PER SRM 51-10-01.
